It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Antidepressants Linked to Heart Defects in Newborns

page: 1
1

log in

join
share:

posted on Sep, 24 2009 @ 06:40 PM
link   
I got one thing to say.
If this is true, why are these products allowed to continue with but a warning?

The are many nasty antidepressants that should be banned, yet are exploitetd more and more to younger and younger people..

There are whack jobs that are disfuntional by design it seems and the "a pill for every ailment" medicine practiced is complacent to the big pharma corps.

When I grew up, there were no kids around taking this stuff. Now, it is everywhere and causing more harm than good IMHO. Consirating to maim the masses is big business.


THURSDAY, Sept. 24 (HealthDay News) -- Women who take certain antidepressants during the first three months of pregnancy may have a slightly increased risk of giving birth to babies with heart defects.
Septal heart defects -- malformations in the wall separating the right side of the heart from the left -- were more common among women taking antidepressants in the first trimester, Danish researchers found. Some of these heart defects resolve on their own, while others require surgery.
The risks were seen in sertraline (trade names Zoloft and Lustral) and in citalopram (Celexa), both of which belong to the class of medications known as selective serotonin reuptake inhibitors (SSRIs).
Women who took more than one SSRI early in their pregnancy had a fourfold higher risk of having babies with this problem, said the authors of a study appearing online Sept. 24 in BMJ.


Source:




posted on Sep, 24 2009 @ 06:47 PM
link   
reply to post by imd12c4funn
 


Most of these anti-depressants are nasty. I was prescribed Duloxetine (Cymbalta) to help with chronic pain rather than depression. I was told they were addictive, but the only side-effects listed in the info were pretty mundane. After being on them for 2 years I read the MIMS drug guide, that docs prescribe from and never let you see. According to this book long term uses invariably causes kidney failure. I have since managed to come off them and can feel again, even if the pain is worse.

For these reasons I don't find it surprising at all, sad to say, that these chemicals could have known contributions to birth defects without warnings being issued. They have to list side-effects, but somehow they can get away with leaving the worst ones off the information that comes with the pills?!

Big pharma seems to me to be the worst side-effect of capitalism.



new topics
 
1

log in

join